MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6663
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Septic Shock (2068)
Date of Event 01/01/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient expired.There is no known allegation from a healthcare professional that suggests the death was related to the device.It was reported that the cause of death was septic shock.
 
Additional Manufacturer Narrative
A patient death, was reported to abbott.Event details describe health issues unrelated to the implanted system.There is no known ,allegation from a healthcare professional ,that suggests the death was related to the device.It was reported, that the cause of death was septic shock.Additionally, the device history record of the device was reviewed to confirm, that all manufacturing steps were completed.And there were no non-conformances noted, that could have contributed to this issue.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18551096
Report Number1627487-2024-00357
Device Sequence Number18074529
Product Code MHY
UDI-Device Identifier05415067020277
UDI-Public05415067020277
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model Number6663
Device Lot NumberT00005395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale